Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 38, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 6, 2008, 11:29 AM CST for 4 counties in Oklahoma. It took effect at Nov 6, 2008, 12:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2008, 11:29 AM CST (17:29 UTC)
- In effect from
- Nov 6, 2008, 12:00 PM CST
- Expired
- Nov 6, 2008, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Grant County, OK, Kay County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 10 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 5.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 061729 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1129 AM CST THU NOV 6 2008 ...WIND ADVISORY THIS AFTERNOON IN NORTHERN OKLAHOMA... .A STRONG STORM SYSTEM CENTERED OVER THE NORTHERN PLAINS CONTINUES TO PRODUCE STRONG WINDS ACROSS KANSAS AND THE FAR NORTHERN PART OF OKLAHOMA. WINDS WILL SUBSIDE THIS EVENING AS THE STORM SYSTEM MOVES AWAY. OKZ005>008-062200- /O.NEW.KOUN.WI.Y.0038.081106T1800Z-081106T2200Z/ WOODS-ALFALFA-GRANT-KAY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...PONCA CITY 1129 AM CST THU NOV 6 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH... WITH GUSTS TO NEAR 50 MPH... WILL OCCUR IN FAR NORTHERN OKLAHOMA. THE STRONGEST WINDS WILL OCCUR ALONG THE STATE LINE WITH KANSAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ROADS. USE EXTRA CAUTION. $$ CMS
1 follow-up statement
000 WWUS74 KOUN 062203 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 403 PM CST THU NOV 6 2008 ...WINDS DIMINISHING...TEMPERATURES FALLING OVERNIGHT... .AS WINDS DIMINISH THIS EVENING...TEMPERATURES WILL FALL QUICKLY WITH VERY DRY AIR IN PLACE. A FREEZE IS EXPECTED IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATE TONIGHT AND FRIDAY MORNING...ESPECIALLY IN UNSHELTERED LOCATIONS. OKZ005>008-062315- /O.EXP.KOUN.WI.Y.0038.000000T0000Z-081106T2200Z/ WOODS-ALFALFA-GRANT-KAY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...PONCA CITY 403 PM CST THU NOV 6 2008 ...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. AS LOW PRESSURE IN THE CENTRAL PLAINS MOVES SLOWLY AWAY FROM THE REGION...WINDS WILL CONTINUE TO DECREASE THIS EVENING. THE WIND ADVISORY WILL EXPIRE. $$ OKZ004-009-010-014>016-021-022-033>038-TXZ083>085-087-088-070615- /O.NEW.KOUN.FZ.W.0006.081107T0600Z-081107T1400Z/ HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA- HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD- WILBARGER-KNOX-BAYLOR- INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON... QUANAH...CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY... SEYMOUR 403 PM CST THU NOV 6 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. WITH VERY DRY AIR IN PLACE...TEMPERATURES WILL FALL QUICKLY OVERNIGHT. SOME LOCATIONS IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS MAY REACH THE FREEZING MARK BY MIDNIGHT...WITH LOWS ANYWHERE FROM 29 TO 33 DEGREES...DEPENDING ON LOCAL TERRAIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BURKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 6, 9:58 AM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 6, 9:58 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 958 AM CST THU NOV 6 2008 .DISCUSSION... HAVE UPDATED THE FORECAST IN EXTREME NORTHERN OKLAHOMA... ABOUT THE NORTH ROW OF COUNTIES... TO INCREASE WIND SPEEDS SOMEWHAT. STRONG NORTHWEST WINDS ACROSS MUCH OF KANSAS WERE NOT HANDLED WELL BY THE MODELS... AND IT APPEARS THAT THE SOUTHERN EDGE OF THE STRONG WIND FIELD WILL AFFECT OUR NORTHERNMOST COUNTIES. AT THIS POINT... IT APPEARS THAT WINDS WILL REMAIN JUST BELOW ADVISORY LEVELS... BUT FURTHER ADJUSTMENTS MAY YET BE NEEDED. THE STRONG LOW PRESSURE SYSTEM THAT IS GENERATING THE WINDS APPEARS TO BE MOVING AWAY... AND THERE IS EVIDENCE THAT THE PRESSURE GRADIENT WILL WEAKEN THIS AFTERNOON... BUT THIS IS BALANCED BY COLD ADVECTION ALOFT THAT WAS NOT WELL-FORECAST BY THE MODELS EITHER... SO IT IS QUITE DIFFICULT TO TELL WHICH EFFECT WILL HAVE THE GREATER INFLUENCE. THE REST OF THE FORECAST LOOKS REASONABLE... BUT AGAIN THERE MAY NEED TO BE A FEW CHANGES LATER IF TRENDS DIVERGE FROM THE FORECAST. && .PREV DISCUSSION... /ISSUED 407 AM CST THU NOV 6 2008/ DISCUSSION... MAIN CYCLONE CONTINUES TO SPIN ACROSS THE CENTRAL/NORTHERN PLAINS THIS MORNING AND WILL ONLY SLOWLY MOVE EAST TODAY. BUT THE ASSOCIATED COLD FRONT HAS ALREADY SWEPT THROUGH THE AREA AND THE LINGERING CLOUDS WILL BE MOVING OUT OF THE AREA VERY SOON. MAIN CONCERN WILL BE WITH THE STRONG WINDS ABOVE THE SURFACE THAT ARE CIRCULATING AROUND THE LOW TO THE NORTH. THE STRONGEST WINDS SHOULD STAY TO THE NORTH IN KANSAS... BUT MODELS SHOW WINDS OF AROUND 30 KNOTS AT 850 MB MIDDAY TODAY ACROSS FAR NORTHERN OKLAHOMA. AS WE WARM AND MIX TO HIGHER LEVELS... SOME OF THIS HIGHER MOMENTUM AIR WILL BE ABLE TO MIX DOWN. THEREFORE HAVE INCREASED SURFACE SUSTAINED WINDS AND GUSTS ACROSS THE NORTHERN THIRD OF OKLAHOMA TO 15-20 KNOTS SUSTAINED WITH HIGHER GUSTS. SEASONABLE WEATHER IS EXPECTED THROUGH SATURDAY. IN THE EXTENDED... THE GFS HAS COME AROUND TO A STRONGER STORM SYSTEM EARLY NEXT WEEK AND A MUCH WETTER PATTERN THAN IT SUGGESTED YESTERDAY MORNING. WHILE THERE ARE STILL SOME SPECIFIC TIMING DIFFERENCES BETWEEN THE ECMWF AND THE GFS... THERE IS BETTER AGREEMENT THAT PRECIPITATION IS LIKELY. THE GFS BRINGS VERY COOL AIR IN ON MONDAY WITH SUB-FREEZING 925 MB TEMPERATURES SHOWN ACROSS THE NORTHEASTERN HALF OF THE CWA BY 00Z/TUE WHILE THE ECMWF IS SLOWER TO BRING THE FRONT AND COOL AIR INTO THE AREA. THE ACTUAL MEX MOS TEMPERATURES ARE WARMER THAN THE GRIDDED GFS LOW- LEVEL TEMPERATURES WOULD SUGGEST... SO THE MEX MAX TEMPERATURES FOR MONDAY AND TUESDAY MAY BE A GOOD COMPROMISE BETWEEN THESE SOLUTIONS FOR RIGHT NOW. WENT AHEAD AND USED MEX NUMBERS THROUGH THE EXTENDED... ALTHOUGH HIGHER PRECIP CHANCES WILL HAVE TO BE EXTENDED INTO MONDAY NIGHT AND TUESDAY IF THE ECMWF TIMING VERIFIES. ENOUGH COOL AIR IS SHOWN TO FILTER IN BEHIND THE SYSTEM /WHENEVER THAT IS/ THAT IT IS NOT OUT OF THE QUESTION TO SEE A MIX WITH LIGHT SNOW BEFORE THE PRECIP ENDS IN NORTHWESTERN OKLAHOMA... BUT WILL NOT MENTION IN THE FORECAST YET GIVEN THE EXPECTED MINOR SIGNIFICANCE AND THE MEDIUM RANGE UNCERTAINTIES. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 38 67 39 / 0 0 0 0 HOBART OK 69 34 68 38 / 0 0 0 0 WICHITA FALLS TX 70 39 71 42 / 0 0 0 0 GAGE OK 64 31 65 31 / 0 0 0 0 PONCA CITY OK 65 43 64 40 / 0 0 0 0 DURANT OK 73 43 71 41 / 10 10 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/22
Hazardous weather outlook, Nov 6, 6:30 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CST THU NOV 6 2008
OKZ004>048-050>052-TXZ083>090-061800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
630 AM CST THU NOV 6 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
A DRY AND STABLE AIRMASS IS IN PLACE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY NOV 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY ASSOCIATED WITH AN
UPPER LEVEL STORM.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON.In the hours before
Local storm report, Nov 6, 7:20 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
720 AM CST THU NOV 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 N PIEDMONT 35.69N 97.75W
11/05/2008 E1.00 INCH CANADIAN OK CO-OP OBSERVER
&&
DWLocal storm report, Nov 6, 8:59 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
859 AM CST THU NOV 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 2 W COGAR 35.33N 98.17W
11/05/2008 CADDO OK PUBLIC
THREE INCH DIAMETER OAK LIMBS DOWNED BY TSTM WINDS
0330 PM HAIL 1 S PIEDMONT 35.63N 97.75W
11/05/2008 E2.50 INCH CANADIAN OK BROADCAST MEDIA
REPORTED BY KWTV.
0330 PM HAIL 3 N PIEDMONT 35.69N 97.75W
11/05/2008 E1.00 INCH CANADIAN OK CO-OP OBSERVER
0349 PM HAIL 13 E LAWTON 34.60N 98.19W
11/05/2008 E0.75 INCH COMANCHE OK AMATEUR RADIO
0349 PM HAIL 8 S STERLING 34.63N 98.17W
11/05/2008 E0.88 INCH COMANCHE OK AMATEUR RADIO
0350 PM TSTM WND GST KAW CITY 36.76N 96.86W
11/05/2008 E70.00 MPH KAY OK EMERGENCY MNGR
KAW CITY EM
0418 PM HAIL 5 ENE GUTHRIE 35.91N 97.34W
11/05/2008 E1.75 INCH LOGAN OK AMATEUR RADIO
HAIL COVERING THE GROUND.
0419 PM HAIL 9 W STILLWATER 36.12N 97.22W
11/05/2008 E0.88 INCH PAYNE OK EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL AT HIGHWAY 51 AND HIGHWAY 86.
0424 PM HAIL 3 W MERIDIAN 35.84N 97.30W
11/05/2008 E0.75 INCH LOGAN OK PUBLIC
HAIL COVERED THE GROUND.
0427 PM HAIL CHICKASHA 35.04N 97.95W
11/05/2008 E0.88 INCH GRADY OK AMATEUR RADIO
0430 PM HAIL CHICKASHA 35.04N 97.95W
11/05/2008 E1.00 INCH GRADY OK PUBLIC
0432 PM HAIL NEWCASTLE 35.25N 97.60W
11/05/2008 E0.75 INCH MCCLAIN OK TRAINED SPOTTER
0435 PM HAIL NEWCASTLE 35.25N 97.60W
11/05/2008 E1.00 INCH MCCLAIN OK TRAINED SPOTTER
0438 PM HAIL 2 S PERKINS 35.95N 97.03W
11/05/2008 E1.00 INCH PAYNE OK EMERGENCY MNGR
REPORTED BY EMERGENCY MANAGER ON HIGHWAY 177
0438 PM HAIL PERKINS 35.98N 97.03W
11/05/2008 E1.00 INCH PAYNE OK EMERGENCY MNGR
0439 PM HAIL 4 NW NORMAN 35.26N 97.49W
11/05/2008 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
SEVERAL REPORTS OF NICKEL TO QUARTER SIZE HAIL COVERING
THE GROUND IN NORTHWEST NORMAN AT 36TH AND TECUMSEH ROAD.
0440 PM HAIL 3 WSW MOORE 35.32N 97.53W
11/05/2008 E0.88 INCH CLEVELAND OK PUBLIC
AT SW 149TH AND WESTERN IN SOUTHWEST OKLAHOMA CITY.
0441 PM TSTM WND GST 4 NW NORMAN 35.26N 97.49W
11/05/2008 E60.00 MPH CLEVELAND OK NWS EMPLOYEE
REPORTED AT 36TH AND TECUMSEH ROAD IN NW NORMAN
0442 PM HAIL PERKINS 35.98N 97.03W
11/05/2008 E1.75 INCH PAYNE OK PUBLIC
REPORTED AT HIGHWAY 33 AND UNION. WINDS ALSO PUSHED
PICKUP TRUCK OFF THE ROAD.
0442 PM HAIL 4 NW NORMAN 35.26N 97.49W
11/05/2008 E1.75 INCH CLEVELAND OK NWS EMPLOYEE
GOLFBALL SIZE HAIL AT 36TH AND TECUMSEH ROAD IN NORTHWEST
NORMAN.
0443 PM HAIL 4 WNW NORMAN 35.25N 97.51W
11/05/2008 E1.00 INCH CLEVELAND OK PUBLIC
REPORTED AT 48TH AND ROCK CREEK ROAD IN NW NORMAN.
0445 PM HAIL 5 W ARCHER CITY 33.59N 98.71W
11/05/2008 E1.00 INCH ARCHER TX AMATEUR RADIO
REPORTED AT THE ROADSIDE PARK WEST OF ARCHER CITY
0455 PM HAIL 4 E MOORE 35.33N 97.42W
11/05/2008 E1.75 INCH CLEVELAND OK NWS EMPLOYEE
REPORTED AT SOONER ROAD AND SE 134TH
0455 PM HAIL 10 E LAWTON 34.60N 98.25W
11/05/2008 E0.75 INCH COMANCHE OK AMATEUR RADIO
REPORTED NEAR PUMPKIN CENTER
0507 PM HAIL 7 S CHOCTAW 35.38N 97.27W
11/05/2008 E0.75 INCH CLEVELAND OK PUBLIC
REPORTED AT LOVES STORE. HAIL COVERED THE GROUND.
0518 PM HAIL 4 ENE NOBLE 35.16N 97.33W
11/05/2008 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
0518 PM HAIL 2 S MOORE 35.31N 97.49W
11/05/2008 E1.00 INCH CLEVELAND OK PUBLIC
REPORTED AT THE MOORE WATER TREATMENT PLANT. MAINLY DIME
SIZE WITH A FEW QUARTERS COVERING THE GROUND.
0520 PM TSTM WND GST MARLOW 34.64N 97.96W
11/05/2008 E60.00 MPH STEPHENS OK AMATEUR RADIO
0522 PM HAIL MARLOW 34.64N 97.96W
11/05/2008 E1.00 INCH STEPHENS OK AMATEUR RADIO
0524 PM HAIL MARLOW 34.64N 97.96W
11/05/2008 E1.75 INCH STEPHENS OK AMATEUR RADIO
0526 PM HAIL YALE 36.11N 96.70W
11/05/2008 E1.00 INCH PAYNE OK EMERGENCY MNGR
0527 PM HAIL 2 E HENRIETTA 33.82N 98.16W
11/05/2008 E0.75 INCH CLAY TX AMATEUR RADIO
0529 PM HAIL 6 W MEEKER 35.50N 97.00W
11/05/2008 E0.75 INCH LINCOLN OK AMATEUR RADIO
0530 PM HAIL HENRIETTA 33.82N 98.19W
11/05/2008 E1.00 INCH CLAY TX AMATEUR RADIO
0538 PM HAIL HENRIETTA 33.82N 98.19W
11/05/2008 E0.75 INCH CLAY TX AMATEUR RADIO
0540 PM HAIL 2 WSW COX CITY 34.71N 97.76W
11/05/2008 E0.88 INCH GRADY OK AMATEUR RADIO
0544 PM HAIL BLANCHARD 35.15N 97.66W
11/05/2008 E1.00 INCH MCCLAIN OK NWS EMPLOYEE
0550 PM HAIL COX CITY 34.73N 97.73W
11/05/2008 E1.75 INCH GRADY OK PUBLIC
0600 PM HAIL 4 WSW LINDSAY 34.82N 97.67W
11/05/2008 E0.75 INCH GRADY OK AMATEUR RADIO
HAIL COVERED THE GROUND
0600 PM TSTM WND GST 5 SSE MCLOUD 35.38N 97.05W
11/05/2008 M62.00 MPH POTTAWATOMIE OK EMERGENCY MNGR
MEASURED 62 MPH GUST AT I-40 AND S.H. 102 SOUTH.
0605 PM HAIL 2 S LINDSAY 34.81N 97.61W
11/05/2008 E1.00 INCH GARVIN OK PUBLIC
0606 PM HAIL 2 E MOORE 35.34N 97.45W
11/05/2008 E0.75 INCH CLEVELAND OK PUBLIC
0607 PM HAIL 2 WNW MOORE 35.35N 97.53W
11/05/2008 E1.00 INCH CLEVELAND OK PUBLIC
REPORTED NEAR SW 119TH AND WESTERN. HAIL RANGED FROM PEA
TO QUARTER SIZE.
0614 PM HAIL 2 SSE DEL CITY 35.42N 97.42W
11/05/2008 E1.50 INCH OKLAHOMA OK BROADCAST MEDIA
REPORTED AT SE 44TH AND SOONER ROAD.
0616 PM HAIL 1 WSW MIDWEST CITY 35.45N 97.41W
11/05/2008 E0.88 INCH OKLAHOMA OK NWS EMPLOYEE
REPORTED AT SE 15TH AND AIR DEPOT ROAD.
0620 PM HAIL 2 S SPENCER 35.49N 97.38W
11/05/2008 E1.00 INCH OKLAHOMA OK AMATEUR RADIO
HAIL REPORTED AT NE 23RD AND SPENCER
0626 PM HAIL 2 ESE MIDWEST CITY 35.45N 97.36W
11/05/2008 E1.00 INCH OKLAHOMA OK NWS EMPLOYEE
REPORTED AT SE 15TH AND POST ROAD.
0629 PM HAIL 2 E GUTHRIE 35.88N 97.39W
11/05/2008 E0.75 INCH LOGAN OK AMATEUR RADIO
REPORTED AT THE INTERSECTION OF HIGHWAY 33 AND I-35.
0630 PM HAIL WAYNE 34.92N 97.32W
11/05/2008 E0.88 INCH MCCLAIN OK PUBLIC
NICKEL SIZE HAIL COVERING THE GROUND.
0645 PM TSTM WND GST NORMAN 35.22N 97.44W
11/05/2008 E58.00 MPH CLEVELAND OK MESONET
0650 PM HAIL 6 NE PIEDMONT 35.70N 97.67W
11/05/2008 E0.88 INCH CANADIAN OK PUBLIC
0650 PM TSTM WND DMG 6 NE PIEDMONT 35.70N 97.67W
11/05/2008 CANADIAN OK PUBLIC
TREE LIMBS BLOWN DOWN
0707 PM HAIL 10 S STILLWATER 35.97N 97.06W
11/05/2008 E1.00 INCH PAYNE OK AMATEUR RADIO
0710 PM HAIL 1 NNE LONE GROVE 34.19N 97.26W
11/05/2008 E1.00 INCH CARTER OK PUBLIC
0715 PM HAIL 10 S TECUMSEH 35.12N 96.93W
11/05/2008 E0.75 INCH POTTAWATOMIE OK PUBLIC
LOCATION ESTIMATED
0759 PM HAIL 3 E TABLER 35.05N 97.77W
11/05/2008 E0.88 INCH GRADY OK AMATEUR RADIO
0804 PM TSTM WND GST 3 E TABLER 35.05N 97.77W
11/05/2008 M64.00 MPH GRADY OK AMATEUR RADIO
0805 PM HAIL 5 NW PIEDMONT 35.69N 97.81W
11/05/2008 E1.25 INCH CANADIAN OK PUBLIC
0811 PM HAIL 3 E TABLER 35.05N 97.77W
11/05/2008 E1.00 INCH GRADY OK AMATEUR RADIO
0814 PM TSTM WND GST 2 SW BLANCHARD 35.12N 97.68W
11/05/2008 E60.00 MPH GRADY OK CO-OP OBSERVER
0815 PM HAIL 9 S ANADARKO 34.94N 98.24W
11/05/2008 E0.88 INCH CADDO OK AMATEUR RADIO
0830 PM HAIL 3 S NORMAN 35.18N 97.44W
11/05/2008 E0.75 INCH CLEVELAND OK NWS EMPLOYEE
0837 PM HAIL 3 WNW NORMAN 35.24N 97.49W
11/05/2008 E0.75 INCH CLEVELAND OK NWS EMPLOYEE
0845 PM HAIL CHOCTAW 35.48N 97.27W
11/05/2008 E0.75 INCH OKLAHOMA OK PUBLIC
0857 PM HAIL 2 W BETHEL ACRES 35.31N 97.08W
11/05/2008 E1.00 INCH POTTAWATOMIE OK EMERGENCY MNGR
0906 PM HAIL MCLOUD 35.44N 97.09W
11/05/2008 E0.88 INCH POTTAWATOMIE OK EMERGENCY MNGR
REPORED BY MCLOUD EMERGENCY MANAGEMENT
0912 PM HAIL 2 WSW CHOCTAW 35.47N 97.30W
11/05/2008 E1.00 INCH OKLAHOMA OK LAW ENFORCEMENT
0923 PM TSTM WND GST 3 SSE DEL CITY 35.41N 97.42W
11/05/2008 M80.00 MPH OKLAHOMA OK PUBLIC
0925 PM HAIL 3 NW NORMAN 35.25N 97.48W
11/05/2008 E0.88 INCH CLEVELAND OK NWS EMPLOYEE
0925 PM TSTM WND DMG 3 NW NORMAN 35.25N 97.48W
11/05/2008 CLEVELAND OK NWS EMPLOYEE
WEST FACING STOCKADE FENCE BLOWN OVER BY EST 60 MPH WIND
0926 PM HAIL 3 W NORMAN 35.22N 97.50W
11/05/2008 E0.88 INCH CLEVELAND OK AMATEUR RADIO
0930 PM HAIL 3 NW NORMAN 35.25N 97.48W
11/05/2008 E0.75 INCH CLEVELAND OK NWS EMPLOYEE
&&
DWLocal storm report, Nov 6, 11:04 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1104 AM CST THU NOV 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 2 SSW NAVINA 35.77N 97.57W
11/05/2008 E1.75 INCH LOGAN OK PUBLIC
HWY 74, KNOCKED OUT VEHICLE WINDSHEILD
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:00 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 60 min |
| Nov 5, 6:06 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 39 min |
| Nov 5, 6:12 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 48 min |
| Nov 5, 6:25 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 50 min |
| Nov 5, 6:58 PM CST | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 62 min |
| Nov 5, 6:59 PM CST | Severe Thunderstorm Warning | OUN | Logan, Payne | 46 min |
| Nov 5, 7:17 PM CST | Severe Thunderstorm Warning | OUN | Payne | 43 min |
| Nov 5, 7:52 PM CST | Areal Flood Advisory | OUN | Logan, Payne | 3 hr |
| Nov 5, 7:54 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 66 min |
| Nov 5, 8:38 PM CST | Severe Thunderstorm Warning | OUN | Payne | 22 min |
| Nov 5, 8:50 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 40 min |
| Nov 5, 8:59 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 46 min |
| Nov 5, 9:27 PM CST | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| Nov 5, 9:43 PM CST | Severe Thunderstorm Warning | OUN | Pottawatomie | 47 min |
| Nov 5, 10:13 PM CST | Severe Thunderstorm Warning | OUN | Seminole | 32 min |
| Nov 6, 4:03 PM CST | Freeze Warning | OUN | Beckham, Comanche, Custer, Dewey, Ellis, Greer and 8 more | 16 hr |
Nearby
Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.